# SDR SWAA2022062715667

- Difficulty date: May 28, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N8634A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42522
- Aircraft time: 27,272 hours, 12,503 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Web
- Condition: Cracked
- Location: R/H Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 424 COWL ASSY - FAN - #2 ENGINE OUTBOARD FAN COWL WEB FWD OF THE OIL SERVICE DOOR CRACKED. (MARKED) / [01] INSTALLED WEB UP TO CHERRYMAX IAW SRM 51-40-02;[02] VERIFIED;[03] REMOVED AND REPLACED WEB IAW SRM 51-40-02 AND SRM 51-30-11
